# SDR DALA2025012900693

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,400 hours, 29,983 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 ER/A 518639-14 REV C FUSELAGE / SKIN / STA 500-520, S-27L ? S-28R / ATG4 WIFI ANTENNA INSTALLATION / PROXIMITY TO EXISTING REPAIR DOUBLER , SECTION III: ANTENNA REMOVAL ALTERATION REQUIRED. CORRECTIVE ACTION: REF ERA 518639-14. (0782960)
